I agree with Dr Anthony.The one thing I would add is that a very small dose under the brow can oppose the O.O. muscle and therefore pick up your brows again. Ask your practitioner if they are familiar with this technique. Hope that helps.Adam Goodwin
Thank you for your question. Rest assured, you are fine. What likely happened is that in an effort to treat your forehead wrinkles, the injector inadvertently dropped your brows. You may notice that your upper lids feel and look heavy, and that there is some excess skin where they may not have been any in the past. This tends to happen in patients who use their frontalis or forehead muscle to help keep their eyes open; because this muscle is constantly activated, when overly affected by botox (either through poor injection technique, too much product, or lousy luck), the upper lids and brows can droop. Rest assured it should get better in a couple weeks, and will be completely fine when the botox wears off in about 3 months. Best of luck!
You need a new cosmetic botulinum toxin injector. All of the FDA approved botulinum toxin products are fantastic but they really, really need to be used correctly. Don't try to find the cheapest service here. Find the best injector. A bad treatment is truly a nightmare. It will resolve but it takes time (3-4 months) that can seem like a life time. The service does not drift to other parts of the face. It is only going to affect the muscles that were injected.
Thanks for this question. The eyebrows and eyelids dropped as the forehead muscle relaxes and the orbicular muscle around your eyelids pulls down on the eyebrows and eyelids. Relaxing the orbicular might improve things for you so speak with your injector. The rest of your face including the cheeks should not be affected at all by forehead Dysport injections. Best, Dr. ALDO
I'm sorry this happened to you. This is extremely rare and is injector related, not product related. If it was actually Dysport, it should not progress to the face below the eyes. There was either an error in the dosing or in the actual placement of the Dysport.
Dysport or Botox work where they are injected and shouldn't affect other areas of the face. Best, Dr. Emer.